Alert archive / Arizona / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 7, NWS Tucson, AZ
NWS Tucson, AZ issued this severe thunderstorm warning at Jun 29, 2016, 2:50 PM MST for Pima County, Arizona. It was in force for 40 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 29, 2016, 2:50 PM MST (21:50 UTC)
- Expired
- Jun 29, 2016, 3:30 PM MST
- In force
- 40 min
- Issued by
- NWS Tucson, AZ
- Area
- Storm-based polygon
County Pima County, AZ
The radar
The Tucson radar (KEMX), 56 km from the middle of the area, began a volume at 21:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 29, 2:57 PM MST | TSTM WND DMG | 3 Ene Ryan Field, AZ | REPORTS OF MANY HOMES IN AREA WITH SIGNIFICANT ROOF DAMAGE. |
| Jun 29, 2:57 PM MST | HAIL 1 | 3 Ene Ryan Field, AZ | HAIL GENERALLY 1... ALTHOUGH SOME A LITTLE BIGGER |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 7 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Tuscon, AZ (KDMA), launched 12:00Z, 9.8 hours before the alert went out and 24 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 315 J/kg
- Mixed-layer CIN
- -285 J/kg
- Mixed-layer LCL
- 1240 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- -67 m²/s²
- 0-3 km storm-relative helicity
- 21 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
457 WUUS55 KTWC 292150 SVRTWC AZC019-292230- /O.NEW.KTWC.SV.W.0007.160629T2150Z-160629T2230Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE TUCSON AZ 250 PM MST WED JUN 29 2016 THE NATIONAL WEATHER SERVICE IN TUCSON HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... EASTERN PIMA COUNTY IN SOUTHEASTERN ARIZONA... * UNTIL 330 PM MST * AT 249 PM MST...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED OVER VALENCIA WEST...OR 12 MILES SOUTHWEST OF TUCSON...AS WELL AS NEAR RYAN FIELD...AND MOVING WEST AT 10 MPH. * LOCATIONS IMPACTED INCLUDE... DREXEL HEIGHTS...TUCSON ESTATES...VALENCIA WEST...THREE POINTS AND RYAN FIELD. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...DEADLY LIGHTNING AND VERY HEAVY RAIN. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. && LAT...LON 3217 11101 3201 11111 3209 11136 3227 11126 TIME...MOT...LOC 2149Z 108DEG 8KT 3213 11111 $$ MEYER
2 follow-up statements
485 WWUS55 KTWC 292212 SVSTWC SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE TUCSON AZ 312 PM MST WED JUN 29 2016 AZC019-292230- /O.CON.KTWC.SV.W.0007.000000T0000Z-160629T2230Z/ PIMA- 312 PM MST WED JUN 29 2016 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM MST FOR EASTERN PIMA COUNTY... AT 310 PM MST...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR VALENCIA WEST...OR 15 MILES WEST OF TUCSON...MOVING WEST AT 10 MPH. LOCATIONS IMPACTED INCLUDE... TUCSON ESTATES...VALENCIA WEST...THREE POINTS AND RYAN FIELD. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...DEADLY LIGHTNING AND VERY HEAVY RAIN. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. && LAT...LON 3217 11101 3201 11111 3209 11136 3227 11126 TIME...MOT...LOC 2210Z 109DEG 9KT 3216 11119 $$ MEYER
634
WWUS55 KTWC 292226
SVSTWC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TUCSON AZ
326 PM MST WED JUN 29 2016
AZC019-292234-
/O.EXP.KTWC.SV.W.0007.000000T0000Z-160629T2230Z/
PIMA-
326 PM MST WED JUN 29 2016
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN PIMA COUNTY WILL
EXPIRE AT 330 PM MST...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES A THREAT. THEREFORE THE WARNING WILL BE
ALLOWED TO EXPIRE.
LAT...LON 3217 11101 3201 11111 3209 11136 3227 11126
TIME...MOT...LOC 2218Z 108DEG 8KT 3216 11119
$$
MEYERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tucson, AZ wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 29, 9:20 AM MST, 5 hours 30 minutes earlier.
Area forecast discussion, Jun 29, 9:20 AM MST, 5 hours 30 minutes before
Area Forecast Discussion National Weather Service Tucson AZ 920 AM MST WED JUN 29 2016 .SYNOPSIS...Expect scattered to numerous showers and thunderstorms through Friday. Locally heavy rainfall will occur during this period. A gradual drying trend will then begin Saturday and continue into early next week. However, enough moisture will remain for a slight chance of showers and thunderstorms east of Tucson next Monday and Tuesday. Cooler temperatures will occur, especially Friday, then a warmer temperatures will return early next week. && .DISCUSSION...A little bit of a different story this morning compared to yesterday. Overnight convection has left much of southeast Arizona under scattered to broken debris cloudiness. Additionally, this has dropped sfc temperatures anywhere from 3 to 14 degrees compared 24 hours ago, as dewpoints have increased in the range of 2 to 11 degrees. This is making things soggy, with relative humidity values generally above 45 pct. The 29/12Z KTWC RAOB indicates 1.58 inches of PWAT, an increase of 0.16 since yesterday morning's flight. The real difference in the sounding is in the moisture distribution however, since we are saturated through the column with very little dry air in the upper levels. The flow is a bit stronger out of the east/southeast as well, so will look for storms to move a bit more than they did yesterday. Even with some more motion, am still concerned about some heavy rainers and areas of flooding should some of the same spots that got hit last night get hit again this afternoon. Even so, the amount of clearing this morning will have an effect on the overall convective development. A quick glance at visible satellite imagery does indicate that some clearing is beginning to take place, so we shouldn't have too much trouble getting things going this afternoon. 29/15Z HRRR and 29/00 UA-WRFNAM/WRFGFS are consistent with storms initiating near the International border once again, especially over Cochise and eastern Santa Cruz counties. We will then have to watch to see if storms persist long enough to push through the Tucson metro later this afternoon/early this evening. Again, am concerned about heavy rainers, but can't rule out strong outflow winds as well. Time will tell. No updates this morning. Please see the additional sections for more details. && .AVIATION...VALID THRU 30/18Z. VFR conditions with plenty of debris clouds around. Debris clouds to diminish later this morning with scattered thunderstorms developing again near the higher terrain this afternoon. Wind speeds generally less than 12 kts except 30-35 kts in and around stronger thunderstorms. Aviation discussion not updated for TAF amendments. && .FIRE WEATHER...With plenty of moisture and instability around there will be daily rounds of scattered showers and thunderstorms through Friday. The strongest storms will be capable of very strong winds and heavy downpours especially during the mid afternoon to early evening hours. Would expect that by Friday nearly every location in SE AZ will have had at least one round of rainfall and with high dewpoints humidity levels will remain high continuing the fuel moistening trend. Atmospheric moisture will begin to diminish across the region Saturday onward resulting in a decrease in the amount of convection each day. By Monday and Tuesday any isolated convection will be limited to the mountains near the eastern border and over the White Mountains. && .PREV DISCUSSION...The forecast challenge for today will be the role of the ongoing precipitation area, and the extent of cloud cover into mid-morning regarding the potential re-generation of showers/thunderstorms later today. Although several theoretical scenarios abound, only one scenario will eventually become, and ultimately be, reality. Having written that, am leaning toward the scenario suggested by a combination of several HRRR solutions and the 29/00Z Univ. of AZ WRF- NAM. Thus, believe that showers/tstms will continue to gradually decrease in coverage during the next several hours. Am expecting the bulk of any rainfall of significance to end around 15Z-17Z, with the Tucson metro area perhaps being the last area to become precip-free. Am then expecting clouds to decrease sufficiently late this morning, or by noon, to allow for the showers/tstms to develop during the early afternoon hours, particularly south of Tucson. A fairly deep ely flow should then promote a westward migration of showers/tstms into central/wrn Pima County late this afternoon and evening. For this forecast issuance, PoPs were raised for most sections this afternoon and evening, and especially across western locales. Thus, am expecting scattered to numerous showers/tstms this afternoon and evening followed by low-end chance-category PoPs, or scattered coverage of showers/tstms across much of the area late tonight. 29/00Z GFS/ECMWF/CMC remained in good agreement regarding the potential for a widespread precip evening Thur-Fri. Ample moisture Thursday with precip water values progged via the GFS by 01/00Z ranging from 1.0 inch across the White Mountains to around 2.0 inches across western Pima County will be in place. Meanwhile, although generally weak sely mid-level flow will be present, the NWP models depict an inverted trough to move northward into southern AZ Thur night, then continue northward into central AZ Friday. Per coordination with neighboring WFO's, PoPs were generally trended higher about 5-15 percent or so during the Thur-Fri period. These values translate into scattered to numerous showers/tstms, with the greatest coverage expected to occur across central/ern sections. Would not be surprised to eventually see an MCS over this forecast area Thursday night. Friday then holds the potential for fairly widespread coverage of light-to-moderate showers with embedded thunderstorms. 26/00Z GFS/ECMWF/CMC remained similar versus previous solutions in depicting deep moisture over the area Friday to be shunted eastward into New Mexico Saturday, as generally wly flow becomes established over the area. Thus, a gradual decrease in showers/tstms will start Saturday followed by a decrease in daily coverage Sunday-Tuesday. In summary, expect isolated to perhaps scattered showers/tstms Sunday, then only a slight chance of showers/tstms limited to locales east of Tucson Monday. By next Tuesday, a slight chance of showers/tstms exists mainly east of a Mount Graham-Benson line, and particularly across the White Mountains. Thereafter, the focus of attention will turn toward a tropical system that is progged to pass well to the southwest of southern Baja California by the middle of next week. A gradual daily cooling trend will occur today into Friday, and high temps Friday will be well below seasonal normals. A warming trend is on tap Saturday-Monday, with near normal daytime temps to return Monday-Tuesday. && .TWC WATCHES/WARNINGS/ADVISORIES...None. && Visit us on Facebook...Twitter...YouTube...and at weather.gov/Tucson DISCUSSION...French PREVIOUS DISCUSSION...Francis AVIATION/FIRE WEATHER...Cerniglia
In the hours before
Special weather statement, Jun 29, 12:39 PM MST, 2 hours 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TUCSON AZ
1239 PM MST WED JUN 29 2016
AZZ503-504-513-292015-
UPPER SANTA CRUZ RIVER AND ALTAR VALLEYS INCLUDING NOGALES-TUCSON
METRO AREA INCLUDING TUCSON/GREEN
VALLEY/MARANA/VAIL-DRAGOON/MULE/HUACHUCA AND SANTA RITA MOUNTAINS
INCLUDING BISBEE/CANELO HILLS/MADERA CANYON-
1239 PM MST WED JUN 29 2016
...SIGNIFICANT WEATHER ADVISORY FOR SANTA CRUZ AND EAST CENTRAL PIMA
COUNTIES UNTIL 115 PM MST...
AT 1237 PM MST...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS
ALONG AND EAST OF THE I-19 CORRIDOR SOUTH OF SAHUARITA MOVING WEST
AT 5 MPH. THE STRONGEST STORMS ARE IN THE VICINITY OF PATAGONIA AND
NOGALES.
HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
NOGALES...GREEN VALLEY...SAHUARITA...RIO RICO NORTHEAST...
TUMACACORI-CARMEN...RIO RICO SOUTHEAST...RIO RICO NORTHWEST...
RIO RICO SOUTHWEST...EAST SAHUARITA...TUBAC...PATAGONIA...
PATAGONIA LAKE...LOCHIEL...KINO SPRINGS...TUMACACORI...
MADERA CANYON...RIO RICO...AMADO...ARIVACA JUNCTION AND SONOITA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH
FLOODED ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3200 11110 3200 11085 3176 11070 3174 11073
3173 11070 3172 11072 3171 11067 3169 11069
3166 11066 3165 11064 3133 11044 3133 11108
TIME...MOT...LOC 1937Z 080DEG 5KT 3149 11081
CANTINSpecial weather statement, Jun 29, 1:13 PM MST, 1 hour 37 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TUCSON AZ 113 PM MST WED JUN 29 2016 AZZ503-504-507-513-292100- UPPER SANTA CRUZ RIVER AND ALTAR VALLEYS INCLUDING NOGALES-TUCSON METRO AREA INCLUDING TUCSON/GREEN VALLEY/MARANA/VAIL-DRAGOON/MULE/HUACHUCA AND SANTA RITA MOUNTAINS INCLUDING BISBEE/CANELO HILLS/MADERA CANYON-UPPER SAN PEDRO RIVER VALLEY INCLUDING SIERRA VISTA/BENSON- 113 PM MST WED JUN 29 2016 ...SIGNIFICANT WEATHER ADVISORY FOR SANTA CRUZ AND EAST CENTRAL PIMA COUNTIES UNTIL 200 PM MST... AT 112 PM MST...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM EAST SAHUARITA TO 14 MILES EAST OF NOGALES. MOVEMENT WAS NORTHEAST AT 20 MPH. HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS. LOCATIONS IMPACTED INCLUDE... NOGALES...GREEN VALLEY...SAHUARITA...RIO RICO NORTHEAST... TUMACACORI-CARMEN...RIO RICO SOUTHEAST...RIO RICO NORTHWEST... RIO RICO SOUTHWEST...EAST SAHUARITA...SUMMIT...TUBAC...PATAGONIA... PATAGONIA LAKE...KINO SPRINGS...TUMACACORI...MADERA CANYON... PENA BLANCA LAKE...RIO RICO...SONOITA AND VAIL. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS. LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && LAT...LON 3207 11068 3134 11046 3134 11109 3209 11117 TIME...MOT...LOC 2012Z 238DEG 17KT 3192 11092 3140 11069 CANTIN
Special weather statement, Jun 29, 1:49 PM MST, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TUCSON AZ
149 PM MST WED JUN 29 2016
AZZ504-514-292130-
TUCSON METRO AREA INCLUDING TUCSON/GREEN VALLEY/MARANA/VAIL-SANTA
CATALINA AND RINCON MOUNTAINS INCLUDING MOUNT LEMMON/SUMMERHAVEN-
149 PM MST WED JUN 29 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN PIMA COUNTY UNTIL
230 PM MST...
AT 148 PM MST...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM 8 MILES EAST OF ORO VALLEY TO 14 MILES
SOUTHEAST OF TANQUE VERDE. MOVEMENT WAS WEST-NORTHWEST AT 15 MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS ALONG
WITH FREQUENT LIGHTNING AND TORRENTIAL RAINFALL. SMALL HAIL MAY ALSO
BE POSSIBLE WITH THE STRONGEST CELLS.
LOCATIONS IMPACTED INCLUDE...
TUCSON...ORO VALLEY...TANQUE VERDE...LITTLETOWN...CASAS ADOBES...
CATALINA FOOTHILLS...SEVEN FALLS...RITA RANCH...
CATALINA STATE PARK...DAVIS-MONTHAN AIR FORCE BASE...SABINO CANYON...
SAGUARO NATIONAL PARK EAST AND CATALINA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH
FLOODED ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3236 11099 3251 11085 3251 11082 3208 11057
3205 11083
TIME...MOT...LOC 2048Z 136DEG 22KT 3245 11082 3210 11058
CANTINSpecial weather statement, Jun 29, 2:15 PM MST, 35 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TUCSON AZ 215 PM MST WED JUN 29 2016 AZZ503-504-292200- UPPER SANTA CRUZ RIVER AND ALTAR VALLEYS INCLUDING NOGALES-TUCSON METRO AREA INCLUDING TUCSON/GREEN VALLEY/MARANA/VAIL- 215 PM MST WED JUN 29 2016 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL PIMA COUNTY UNTIL 300 PM MST... AT 212 PM MST...DOPPLER RADAR WAS TRACKING AN AREA OF STRONG THUNDERSTORMS FROM NEAR ARIVACA TO JUST SOUTH OF THREE POINTS. SLOW MOVEMENT HAS BEEN NOTED WITH THESE STORMS. DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS...ALONG WITH AREAS OF HEAVY RAINFALL LOCATIONS IMPACTED INCLUDE... THREE POINTS AND ARIVACA. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 3149 11128 3151 11151 3201 11136 3205 11114 TIME...MOT...LOC 2112Z 185DEG 18KT 3175 11134 MEYER
Local storm report, Jun 29, 2:49 PM MST, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TUCSON AZ
249 PM MST WED JUN 29 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0234 PM NON-TSTM WND GST 2 SSE TUCSON 32.13N 110.95W
06/29/2016 M58 MPH PIMA AZ ASOS
&&
EVENT NUMBER TWC1600012
KDThe office that day
Everything else NWS Tucson, AZ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 29, 12:23 AM MST | Special Weather Statement | TWC | 37 min | |
| Jun 29, 12:27 AM MST | Areal Flood Advisory | TWC | Cochise, Graham, Pima, Pinal | 3 hr |
| Jun 29, 1:12 AM MST | Special Weather Statement | TWC | 48 min | |
| Jun 29, 12:39 PM MST | Special Weather Statement | TWC | Santa Cruz | 36 min |
| Jun 29, 12:50 PM MST | Severe Thunderstorm Warning | TWC | Santa Cruz | 40 min |
| Jun 29, 1:13 PM MST | Special Weather Statement | TWC | Santa Cruz | 47 min |
| Jun 29, 1:23 PM MST | Areal Flood Advisory | TWC | Pima, Santa Cruz | 112 min |
| Jun 29, 1:49 PM MST | Special Weather Statement | TWC | 41 min | |
| Jun 29, 1:50 PM MST | Areal Flood Advisory | TWC | Pima | 115 min |
| Jun 29, 2:15 PM MST | Special Weather Statement | TWC | Santa Cruz | 45 min |
| Jun 29, 2:25 PM MST | Severe Thunderstorm Warning | TWC | Pima | 50 min |
| Jun 29, 2:31 PM MST | Areal Flood Advisory | TWC | Pima | 119 min |
| Jun 29, 3:11 PM MST | Areal Flood Advisory | TWC | Pima | 3 hr |
| Jun 29, 3:18 PM MST | Special Weather Statement | TWC | 42 min | |
| Jun 29, 3:35 PM MST | Special Weather Statement | TWC | Pinal | 40 min |
| Jun 29, 4:35 PM MST | Special Weather Statement | TWC | Pinal | 40 min |
| Jun 29, 4:51 PM MST | Severe Thunderstorm Warning | TWC | Pima, Pinal | 39 min |
Nearby
Severe Thunderstorm Warnings in Arizona, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.